# SDR 2005FA0000846

- Difficulty date: June 14, 2005
- Submitted: June 14, 2005
- Operation: General aviation
- Aircraft: N441CT
- Make and model: Cessna 441
- Aircraft serial: 4410048
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 99103494
- Part serial: 71934EJ
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FIRE BOTTLE HAS 1 YEAR ON IT AND THE PRESSURE HAS DROPED TO 20 PSI.  THIS IS THE SECOND FIRE BOTTLE THAT DID NOT MAKE IT TO 5 YEARS.  OVERHAULED BY KELLY AEROSPACE.  (QUALITY OF WORKMANSHIP AND OR PARTS)?  THIS NEVER HAS BEEN A PROBLEM.
